# SDR A6WA201442210

- Difficulty date: November 29, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 26,440 hours, 25,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR EXIT LIGHT COVER BROKEN.  SECURED COVER WITH TAPE IAW M ACTION IAW 280805 3 FOR MEL.    PAX DOOR FLOOR EMER FLOODLIGHT ON LOWER WARDROBE COVER BROKEN.  COMPLIED WITH M ACTION.  PLACARDED & PLACED ON MEL.
